# SDR P5CA9601178

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Ws 669.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SUPPORT BRACKET OF ENG NR 2 FAIRING NEAR FRONT SPAR LEADING EDGE AT STA 669.50 AREA.  FAB NEW SUPPORT BRACKET PER OLD BRACKET, RIVETED PER SRM 51-30-02.
